# SDR FDEA2020052660963

- Difficulty date: May 16, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A5461240620100
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION AT NR 2 ENG FWD MOUNT PYRAMID FITTING O/B AFT HOLE UPPER FLANGE. ACCOMPLISHED EA 6-5450-T0353224 REPAIR. NACELLES / PYLON WING PYLON / STRUT. RIGHT HAND PYLON, FWD ENG MOUNT AFT OUTBD HOLE CORROSION REPAIR  CAT "A" REPAIR MAJOR REPAIR.
